Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Some thoughts

Posted by Phillipa on April 8, 2005, at 17:56:10

In reply to Some thoughts Spriggy, posted by PM80 on April 8, 2005, at 16:43:42

Spriggy it made me feel that way too. That's why they took me off of it after a few days. Klonopin just "dulls" me and makes me emotionless. I think a very low dose of valium would do the trick for you. No serious side effects, no drunk feeling, just a feeling of no anxiety. Years ago before all the new drugs were available it was the drug of choice. It was better back then when there weren't so many to choose from. When you get on a proper dose of synthroid you'll feel better too. And again 5 small protein containing meals a day to stabalize your blood sugar. It really works. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:481622
URL: http://www.dr-bob.org/babble/20050408/msgs/481739.html